# SDR ASAA1047934

- Difficulty date: April 25, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603192
- Part serial: PA441
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT T/E WEDGE I/B END IS DAMAGED.  REMOVED DAMAGED AREA, FABBED REPAIR PARTS FILLER AND DOUBLER AND BONDED.
